# SDR DALA2023042703287

- Difficulty date: April 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 56,590 hours, 39,906 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12TH HOLE ABOVE ZFS=52.267 HAS CRACK INDICATION ON VERT STAB R /H SIDE REF ERA 560946-14AD REV O AND LOG 0252731. REMOVED VERTICAL STAB L/E PER B717 AMM TASK CARD 55-32-01 00-802. CLEANED AND REINSPECTED 12TH HOLE ABOVE ZFS=52.267 PER ERA 560946-14AD ORIG. NO DEFECTS FOUND. REINSTALLED VERTICLE STAB L/E PER B717 AMM 55-32. LEAK CHECK GOOD FOR RUDDER LIMITER PITOT LINE PER B717 AMM 34-11. HEAT CHECK GOOD PER B717 AMM 30-31. (LP #2727849)
